International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 124 | Views: 237

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015 | Rating: 6.6 / 10


Coincidence and Common Fixed Point Theorems in D-Metric Spaces

Raghu Nandan Patel [8] | Manoj Kumar Tiwari [6]


Abstract: In this paper we used the concept of compatible mappings of type (P) in D-metric space. Our result generalize the result of Parsai V. and Singh B. , Fisher and Pathak.


Keywords: Common fixed point, D Metric space, compatible maps, compatible maps of type P


Edition: Volume 4 Issue 12, December 2015,


Pages: 480 - 483



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top